# SDR FDEA200912104404

- Difficulty date: December 10, 2009
- Submitted: December 10, 2009
- Operation: Air carrier
- Aircraft: N908FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27199
- Aircraft time: 51,202 hours, 20,978 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N2800
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUSLY INSTALLED REPAIR REQUIRES REPLACEMENT. REPAIR IDENTIFIED AT RT WING,   OTBD AFT FLAP, LWR SURFACE, 103" FROM INBD EDGE.  REPAIRED AREA IAW SRM 51-70-05. REMOVED DAMAGE, CLEANED AND PREPPED AREA FOR REPAIR. FABRICATED REPAIR PLIES, BONDED REPAIR PLIES, SEALED AND PRIMED IAW SRM 51-  70-05. THIS REPAIR IS CLASSIFIED AS A CAT "A" MAJOR REPAIR.
